# SDR VNAA202409010028

- Difficulty date: July 13, 2024
- Submitted: September 1, 2024
- Operation: Air carrier
- Aircraft: N547NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15317
- Aircraft time: 21,464 hours, 19,435 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM67038131005
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ON EXTERNAL FUSELAGE SKIN IN AREA COVERED BY LH VENTRAL FIN FAIRING. SEVERAL DENTS ON EXTERNAL FUSELAGE SKIN IN AREA COVERED BY LH VENTRAL FIN FAIRING WERE REPAIRED PER REO 670-51-00-085 REV -A AND PER REO 690-53-71-079 REV -
